Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 1(199), Pages 199–202 (Mi umn3350)  

This article is cited in 2 scientific papers (total in 4 papers)

Grigorii Yakovlevich Lozanovskii (obituary)

A. V. Bukhvalov, A. I. Veksler, D. A. Vladimirov, B. Z. Vulikh, L. V. Kantorovich, S. M. Lozinskii, E. M. Semenov


Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 3:1, 183–188

Bibliographic databases:

MSC: 01A70, 46Bxx

Citation: A. V. Bukhvalov, A. I. Veksler, D. A. Vladimirov, B. Z. Vulikh, L. V. Kantorovich, S. M. Lozinskii, E. M. Semenov, “Grigorii Yakovlevich Lozanovskii (obituary)”, Uspekhi Mat. Nauk, 33:1(199) (1978), 199–202; Russian Math. Surveys, 3:1 (1978), 183–188

Citation in format AMSBIB
\Bibitem{BukVekVla78}
\by A.~V.~Bukhvalov, A.~I.~Veksler, D.~A.~Vladimirov, B.~Z.~Vulikh, L.~V.~Kantorovich, S.~M.~Lozinskii, E.~M.~Semenov
\paper Grigorii Yakovlevich Lozanovskii (obituary)
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 1(199)
\pages 199--202
\mathnet{http://mi.mathnet.ru/umn3350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=497779}
\zmath{https://zbmath.org/?q=an:0377.01020}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 3
\issue 1
\pages 183--188
\crossref{https://doi.org/10.1070/RM1978v033n01ABEH002239}


Linking options:
  • http://mi.mathnet.ru/eng/umn3350
  • http://mi.mathnet.ru/eng/umn/v33/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Veksler, D. A. Vladimirov, M. K. Gavurin, L. V. Kantorovich, S. M. Lozinskii, A. G. Pinsker, D. K. Faddeev, “Boris Zakharovich Vulikh (obituary)”, Russian Math. Surveys, 34:4 (1979), 145–150  mathnet  crossref  mathscinet
    2. D. Ya. Petrina, V. I. Gerasimenko, “Mathematical problems of statistical mechanics of a system of elastic balls”, Russian Math. Surveys, 45:3 (1990), 153–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Gerasimenko, “Solutions of Bogolyubov equations for one-dimensional system of hard spheres”, Theoret. and Math. Phys., 91:1 (1992), 410–417  mathnet  crossref  mathscinet  isi
    4. A. I. Veksler, “Grigorii Yakovlevich Lozanovskii (k 70-letiyu so dnya rozhdeniya)”, Vladikavk. matem. zhurn., 9:3 (2007), 3–10  mathnet  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:358
    Full text:148
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021